Thunderstorm Wind, Dickey
- When
- June 7, 12:30 AM CST to 12:35 AM CST
- Where
- Dickey County, Fullerton
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 46.167, -98.417
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 6, 1:10 PM CST, 11 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 210 PM CDT MON JUN 6 2005 .SHORT TERM... MAIN CONCERN IS SEVERE WEATHER AND FLASH FLOODING TONIGHT. LOW LEVEL MOISTURE IS STREAMING INTO THE REGION AHEAD OF A DEVELOPING SURFACE LOW. CAPES WILL BE RISING THIS AFTERNOON AND A LOW LEVEL JET WILL MOVE INTO THE STATE THIS EVENING. EXPECT THUNDERSTORMS TO BEGIN IN THE FAR WEST BEFORE SUNSET. NORTH CENTRAL AND NORTHWEST NORTH DAKOTA HAS THE HIGHEST RISK OF HEAVY RAIN AND FLOODING. THE ETA AND GFS MODELS SHOW MAXIMUM CONVERGENCE AND THE MOST QPF JUST NORTH OF A SURFACE LOW CENTER. THE THREAT OF SEVERE WEATHER WILL CONTINUE INTO TUESDAY FOR CENTRAL ND. SHORT WAVES WILL COMBINE WITH A LINGERING SURFACE LOW TO MAINTAIN A POTENTIAL FOR SEVERE THUNDERSTORMS. THEN A PERSISTENT SOUTHWEST FLOW ALOFT WILL MAINTAIN A GOOD CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY. .LONG TERM... FRIDAY THROUGH MONDAY NIGHT...MADE VERY FEW CHANGES TO THE EXTENDED FORECAST PACKAGE AS INHERITED FORECAST LOOKING GOOD. LATEST GFS80 SOLUTION CONTINUES TO DEVELOP AN UPPER LOW OVER MT ON SUNDAY. THIS WILL BRING THE BEST CHANCE OF THUNDERSTORMS TO THE REGION SATURDAY NIGHT THROUGH SUNDAY EVENING AS THE NORTHERN PLAINS FALLS UNDER VERY GOOD UPPER LEVEL DIVERGENCE AND DECENT MOISTURE ADVECTION. && .BIS WATCHES/WARNINGS/ADVISORIES... ...FLASH FLOOD WATCH NORTHWEST AND NORTH CENTRAL ND FROM 9 PM CDT THIS EVENING TO 6 AM CDT TUESDAY MORNING... && LM/NH
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 434 AM CDT MON JUN 6 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070933- ADAMS-BILLINGS-BOTTINEAU-BOWMAN-BURKE-BURLEIGH-DICKEY-DIVIDE-DUNN- EMMONS-FOSTER-GOLDEN VALLEY-GRANT-HETTINGER-KIDDER-LA MOURE-LOGAN- MCHENRY-MCINTOSH-MCKENZIE-MCLEAN-MERCER-MORTON-MOUNTRAIL-OLIVER- PIERCE-RENVILLE-ROLETTE-SHERIDAN-SIOUX-SLOPE-STARK-STUTSMAN-WARD- WELLS-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...MINOT...JAMESTOWN... DICKINSON...CROSBY...BOWMAN...BOTTINEAU...BISMARCK...MANDAN... WATFORD CITY...WASHBURN...STANLEY...RUGBY...MOTT...MEDORA...LINTON... HETTINGER...HARVEY...ELLENDALE...CARRINGTON...BEULAH...BELCOURT... BEACH AND ASHLEY 434 AM CDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM WILL MOVE TO SOUTHEASTERN MONTANA THIS AFTERNOON. THUNDERSTORMS WILL DEVELOP NEAR THE LOW...THEN MOVE INTO WESTERN NORTH DAKOTA BY LATE AFTERNOON...AND SPREAD INTO CENTRAL NORTH DAKOTA TONIGHT. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED TUESDAY AND WEDNESDAY AS THE LOW MOVES EAST ACROSS THE NORTHERN PLAINS. SOME THUNDERSTORMS COULD BE SEVERE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1210 AM CDT TUE JUN 7 2005 NDZ001-002-009-010-017-018-031>033-040-041-043-044-070524- ADAMS-BILLINGS-BOWMAN-BURKE-DIVIDE-DUNN-GOLDEN VALLEY-HETTINGER- MCKENZIE-MOUNTRAIL-SLOPE-STARK-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...DICKINSON...CROSBY...BOWMAN... WATFORD CITY...STANLEY...MOTT...MEDORA...HETTINGER AND BEACH 1210 AM CDT TUE JUN 7 2005 ...THE TORNADO WATCH FOR WESTERN NORTH DAKOTA HAS ENDED... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS WESTERN NORTH DAKOTA THIS MORNING BUT THE STRONGEST ACTIVITY HAS MOVED INTO CENTRAL NORTH DAKOTA.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1229 AM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 AM TSTM WND DMG LINCOLN 46.77N 100.70W
06/07/2005 BURLEIGH ND LAW ENFORCEMENT
BURLEIGH COUNTY DEPUTY REPORTS ROOF BLOWN OFF OF TRAILER
HOME ESTIMATED WINDS 60 MPH +
&&
VROLLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1232 AM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 15 WNW MANDAN 46.91N 101.18W
06/07/2005 MORTON ND PUBLIC
PARKED 24 FOOT PULL TYPE CAMPER SPUN AROUND IN 60 MPH +
WINDS
&&
VROLLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1234 AM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL BISMARCK 46.81N 100.77W
06/07/2005 0.75 INCH BURLEIGH ND PUBLIC
PENNY SIZE HAIL REPORTED BY PUBLIC AT CENTURY PARK IN
NORTHEAST BISMARCK
&&
VROLLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1236 AM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM TSTM WND DMG LINCOLN 46.77N 100.70W
06/07/2005 BURLEIGH ND PUBLIC
PUBLIC REPORTS 8 INCH DIAMETER TREE SNAPPED OF IN LICOLN
MEADOWS TRAILER PARK. WINDS 60 MPH +
&&
VROLLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1239 AM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM HAIL LANSFORD 48.63N 101.38W
06/07/2005 0.75 INCH BOTTINEAU ND CO-OP OBSERVER
NWS COOP OBSERVER REPORTS PENNY SIZE HAIL
&&
VROLLERThe Aberdeen radar (KABR), 79 km away, was scanning. The volume nearest the first event began at 06:27 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2005Every state in 2005This day in weather historyWarnings in North Dakota, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5451757.